Subacute Cutaneous Lupus Erythematosus Associated With Phenytoin

Sarah Ross, C Dwyer, Anthony Ormerod, Richard Herriot, Claudia Roberts

Research output: Contribution to journalArticle

26 Citations (Scopus)

Abstract

Subacute cutaneous lupus erythematosus is a well recognized subset of systemic lupus erythematosus. It is characterized by a nonscarring, papulosquamous or annular eruption in a photosensitive distribution. Several cases, thought to be caused by drugs, have been reported. We report a case of subacute cutaneous lupus erythematosus caused by phenytoin, which has not previously been associated with this condition.

Original languageEnglish
Pages (from-to)474-476
Number of pages3
JournalClinical and Experimental Dermatology
Volume27
Issue number6
DOIs
Publication statusPublished - 1 Sep 2002

Keywords

  • Aged
  • Anticonvulsants
  • Drug Eruptions
  • Female
  • Humans
  • Lupus Erythematosus, Cutaneous
  • Phenytoin
  • Therapy

Cite this